Boundedness and compactness of some operators on discrete Morrey spaces

Martha Guzmán-Partida*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We consider discrete versions of Morrey spaces introduced by Gunawanet al. in papers published in 2018 and 2019. We prove continuity and compactness of multiplication operators and commutators acting on them.

Original languageEnglish
Pages (from-to)151-158
Number of pages8
JournalCommentationes Mathematicae Universitatis Carolinae
Volume62
Issue number2
DOIs
StatePublished - 2021
Externally publishedYes

Bibliographical note

Funding Information:
I would like to thank the referee for valuable remarks and corrections that allowed to improve this manuscript.

Publisher Copyright:
© 2021, Commentationes Mathematicae Universitatis Carolinae. All Rights Reserved.

Keywords

  • compactness
  • discrete Morrey space
  • multiplication operator

Fingerprint

Dive into the research topics of 'Boundedness and compactness of some operators on discrete Morrey spaces'. Together they form a unique fingerprint.

Cite this